# SDR DL733030317

- Difficulty date: March 30, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 47,102 hours, 32,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577572
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AND CRACKED AT THE LOWER FWD CORNER OF THE C2 DOOR OPENING.  THE DAMAGE WAS REMOVED  WITH A 1.5 X 1 INCH CUTOUT TO THE CORNER THROUGH THE BONDED SKIN ASSY AND UNDERLYING BEAR STRAP.  THE CORNER WAS REPAIRED WITH MULTIPLE ALUMINUM REPAIR DOUBLERS PER ER/A 384702-14.
